# SDR FDEA202406300892

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 71,981 hours, 26,630 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Splice
- Part number: A5714089120100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - CENTER SPAR RIB1 SPLICE TYPE 5 UPPER HOLE FOUND CRACK COMPLIED WITH FEDEX EA 6-5710-T0379800 P1 REPAIRED THE RH WING CENTER SPAR RIB1   SPLICE TYPE 5 CRACKED UPPER HOLE. TITLE: WINGS - BASIC WING STRUCTURE - CRACK HOLE   ON FITTING RH WING CWT SPAR TO RIB1. THIS IS A CAT B REPAIR AND THE FOLLOW UP   INSPECTION WAS TRACKED BY EA 6-5710-T0379800. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE   WRI 57106838 FOR WORK DETAIL.
